# SDR DALA2017090106497

- Difficulty date: August 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 74,374 hours, 56,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL IN CABIN/COCKPIT MOST NOTICEABLE IN AFT CABIN AREA. SEEMED TO IMPROVE DURING CRUSE. ATS ALSO DISCONNECTED W/THROTTLE SPLIT APPROACHING LEVEL OFF. ATS DISCONNECT W/THROTTLE SPLIT SIGNED ON LOG PAGE. PERFORMED AMDS CARDS 2120-2367 SMOKE/ODOR TROUBLESHOOTING AND 7100-2619 PNEU DUCT BURN OUT. NO ORDERS NOTED.
